# SDR 0200335507

- Difficulty date: February 5, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 55,398 hours, 22,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE ESCAPE PATH LIGHTING AT ROWS 15-22 WAS INOPERATIVE.    MAINTENANCE REPLACED THE POWER SUPPLY. OPERATIONAL CHECK OK.
